# SDR HNAA2024100300932

- Difficulty date: September 25, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2310 VERT STAB AFT OF REAR SPAR 3, SKIN PROFILE CRACKED AT 2 PLACES.  FARICATED NEW PROFILE IAW SRM 55-30-01.  RAR PROFILE IAW SRM 51-40-02
